A 2-year-old girl with Stevens--Johnson syndrome/toxic epidermal necrolysis treated with intravenous immunoglobulin.

@article{Arca2005A2G,
  title={A 2-year-old girl with Stevens--Johnson syndrome/toxic epidermal necrolysis treated with intravenous immunoglobulin.},
  author={Ercan Arca and Osman K{\"o}se and Ahmet Hakan Erbil and Mustafa Nişanc{\'i} and Ahmet Akar and Ali Riza G{\"u}r},
  journal={Pediatric dermatology},
  year={2005},
  volume={22 4},
  pages={317-20}
}
Toxic epidermal necrolysis and Stevens-Johnson syndrome are severe skin reactions, usually to drugs, associated with a widespread destruction of the epidermis. Widespread purpuric macules and epidermal detachment of less than 10% of the body surface is indicative of Stevens-Johnson syndrome, whereas epidermal detachment between 10% and 30% is called Stevens-Johnson-toxic epidermal necrolysis overlap. Epidermal detachment involving more than 30% of the total body surface is designated as toxic… CONTINUE READING